Contents of CMUC 1999 (1)


Stephen M. Buckley, Pekka Koskela
On the fusion problem for degenerate elliptic equations II.
Comment.Math.Univ.Carolinae 40,1 (1999) 1-6. Abstract, Full text(PS - 128 kB, PDF)

Nguyen Buong
Equations with discontinuous nonlinear semimonotone operators.
Comment.Math.Univ.Carolinae 40,1 (1999) 7-12. Abstract, Full text(PS - 113 kB, PDF)

Volker Pluschke, Frank Weber
The local solution of a parabolic-elliptic equation with a nonlinear Neumann boundary condition.
Comment.Math.Univ.Carolinae 40,1 (1999) 13-38. Abstract, Full text(PS - 330 kB, PDF)

Michael O. Bartlett, John R. Giles, Jon D. Vanderwerff
Directional moduli of rotundity and smoothness.
Comment.Math.Univ.Carolinae 40,1 (1999) 39-51. Abstract, Full text(PS - 217 kB, PDF)

E. Harboure, O. Salinas, B. Viviani
Relations between weighted Orlicz and spaces through fractional integrals.
Comment.Math.Univ.Carolinae 40,1 (1999) 53-69. Abstract, Full text(PS - 205 kB, PDF)

Jiøí Jelínek
An intrinsic definition of the Colombeau generalized functions.
Comment.Math.Univ.Carolinae 40,1 (1999) 71-95. Abstract, Full text(PS - 309 kB, PDF)

Stanis³aw Prus
On infinite dimensional uniform smoothness of Banach spaces.
Comment.Math.Univ.Carolinae 40,1 (1999) 97-105. Abstract, Full text(PS - 149 kB, PDF)

Ioan ªerb
Rectangular modulus, Birkhoff orthogonality and characterizations of inner product spaces.
Comment.Math.Univ.Carolinae 40,1 (1999) 107-119. Abstract, Full text(PS - 184 kB, PDF)

Wee-Kee Tang
On Asplund functions.
Comment.Math.Univ.Carolinae 40,1 (1999) 121-132. Abstract, Full text(PS - 193 kB, PDF)

A.V. Arhangel'skii
On a theorem of W.W. Comfort and K.A. Ross.
Comment.Math.Univ.Carolinae 40,1 (1999) 133-151. Abstract, Full text(PS - 223 kB, PDF)

Artur Barkhudaryan
On a characterization of the unit interval in terms of clones.
Comment.Math.Univ.Carolinae 40,1 (1999) 153-164. Abstract, Full text(PS - 173 kB, PDF)

Vitalij A. Chatyrko
On locally -incomparable families of infinite-dimensional Cantor manifolds.
Comment.Math.Univ.Carolinae 40,1 (1999) 165-173. Abstract, Full text(PS - 154 kB, PDF)

Paolo Cubiotti, Giorgio Nordo
On generalized games in H-spaces.
Comment.Math.Univ.Carolinae 40,1 (1999) 175-180. Abstract, Full text(PS - 127 kB, PDF)

V.I. Malykhin
Irresolvable countable spaces of weight less than .
Comment.Math.Univ.Carolinae 40,1 (1999) 181-185. Abstract, Full text(PS - 128 kB, PDF)

L. Soukup
Smooth graphs.
Comment.Math.Univ.Carolinae 40,1 (1999) 187-199. Abstract, Full text(PS - 220 kB, PDF)